# SDR SWAA2012030802010

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 72,947 hours, 58,589 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 569670
- Part serial: MX313374D
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, FLAPS FAILED TO EXTEND ON APPROACH EMERGENCY WAS DECLARED NON NORMAL CHECKLISTS RUN ALTERNATE FLAPS.  DID NOT EXTEND CHECK LIST FOR L/E.  FLAPS ONLY WERE EXTENDED. REMOVED AND REPLACED FLAP HYD POWER MOTOR PER MM.
